# SDR UIEA2021040800862

- Difficulty date: April 6, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,815 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1553AF
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: L ENG TAI VALVE( R/R ENG INLET TAI VALVE LH IAW AMM 30-21-03. PERFORMED OPS CHECK. OPS CHECKS GOOD )
